# SDR 00FDEA00211

- Difficulty date: March 31, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48291
- Aircraft time: 37,003 hours, 11,178 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: ADA757223
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO COMP SEAT TRACK SUPPORT BEAM AT BS 919, 939, 959, 999 & 1019 FOUND TRACK ATTACH HOLES ELONGATED AFT  SEAT TRACK REMOVED (LBL 47.5).  *S/D*  REMOVED AND REPLACED PER EA 8-5310-49609 THRU 49612.
